# SDR CWQ2003F00002

- Difficulty date: January 22, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600509
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 6512072101
- Condition: Misoverhauled
- Location: Naca Scoop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, LOOKED INTO DORSAL NACA SCOOPS,MATERIAL MISSING FROM AIR VANES PN 6512072-11, 6512072-12 LOCATED IN TRANS DUCT MISSING MATERIAL LOCATION WAS A CONCERN BECAUSE ITS ONLY ROUTE WAS TO END UP IN VENT J-BOX (AIR MIXING BOX) WHERE IT WOULD HAVE PASSED CABIN PRESS, FRESH AIR CHECK VALVE (POSSIBLY WEDGING VALVE OPEN) THIS WOULD HAVE NOT ALLOWED A/C TO HOLD PRESS.  1ST PIECE WAS FOUND WEDGED IN CHECKVALVE (VALVE COULD NOT SEAL) 2ND PIECE WAS FOUND PAST OVERHEAD BLOWER WEDGED IN DUCT WORK (NO DAMAGE TO BLOWER CAGE).  LOCATED BROKEN PARTS REMOVED, REPLACED BROKEN PARTS WITH NEW.  CLOSED UP CABIN INTERIOR AND DUCT WORK.  REASSEMBLED TAILCONE DUCTING.  CHECKVALVE WAS SERVICEABLE REINSTALLED.
